# SDR DXTA2025100105140

- Difficulty date: September 29, 2025
- Submitted: October 2, 2025
- Operation: Air carrier
- Aircraft: N307QS
- Make and model: Cessna 680SOV
- Aircraft serial: 6800130
- Aircraft time: 16,166 hours, 10,746 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: CBS281
- Part serial: 007650
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING FIRST FLIGHT PREFLIGHT, THE EMERGENCY LIGHTS WOULD NOT ILLUMINATE PROPERLY.  THE MAIN CABIN DOOR LIGHTS FAILED.  THE OVER GALLEY LIGHT FAILED.  THE LIGHT IN THE FIRST SET OF CLUB SEATS FAILED AND ALL THE FLOOR LEVEL EMERGENCY LIGHTING FAILED. REPEAT WRITE UP.   REPLACED NR 1 EMERGENCY LIGHTING BATTERY PACK WITH A NEW ONE AND CLOSED ACCESS. OPS CHECKS GOOD.  FOUND LIGHTS FOR NR 3 BATTERY PACK FAILED OPS CHECK. REPLACED NR 3 EMERGENCY LIGHTING BATTERY PACK WITH A NEW ONE. OPS CHECKS GOOD. CHARGED BATTERY IAW MM 33-50-10.
